# SDR ASAA2024080751749

- Difficulty date: August 7, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 63,514 hours, 18,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A210059
- Part serial: T1901
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP LOWER SKIN OUTBOARD EDGE DISBOND 3"X1". GROUNDED - YES. REMOVED DISBONDED LWR SKIN & REPAIRED IAW B737-800 SRM 57-53-01-2R-7, B737-800 SRM 51-70-10-2R-4 & B737-800 SRM 51-70-10-2R-0. SEALED DOUBLER IAW B737-800 SRM 51-70-10-2R-0. RESTORED FINISH IAW B737-800 AMM 51-21-72-370-801 & B737-800 AMM 51-21-73-370-803.
